# SDR ASAA0280495

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SLS5128A3C
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING SCHEDULED 30K CHECK, FLOORBOARD AT BS 160-200, RIGHT BUTTOCK LINE 44, RIGHT BUTTOCK LINE 54 CORRODED.  REMOVED AND REPLACED FLOORBOARD PER MD80 SRM.  (M)
